DBLP BibTeX Record 'journals/ijbc/AvrutinS05'

@article{DBLP:journals/ijbc/AvrutinS05,
  author    = {Viktor Avrutin and
               Michael Schanz},
  title     = {Period-Doubling Scenario without flip bifurcations in a
               One-Dimensional Map},
  journal   = {I. J. Bifurcation and Chaos},
  volume    = {15},
  number    = {4},
  year      = {2005},
  pages     = {1267-1284},
  ee        = {http://dx.doi.org/10.1142/S0218127405012752},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}